# SDR CA190807009

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE A/C STARTED TO DE-PRESSURIZE. CAPTAIN RECOVERED THE CONTROL IN MANUAL AND DESCENDED TO FL 200. FLIGHT CONTINUED TO DESTINATION. A/C PLACED ON MEL FOR MANUAL PRESSURIZATION. CPC WAS REPLACED ON 23-JUL-2019. NO FURTHER PROBLEM REPORTED BY OPERATOR. (TC# 20190807009)
